# SDR SWAA2016102509082

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 34,021 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE LIGHT LENS DIRTY BETWEEN BS 547 TO BS 757, LBL 51.  R&R LENS ASSEMBLY IAW AMM.
